标题:Lie Symmetry Analysis, Backlund Transformations and Exact Solutions to (2+1)-Dimensional Burgers\' Types of Equations
作者:LIU Han-Ze;LI Ji-Bin;LIU Lei
作者机构:[Liu, H.-Z] Department of Mathematics, Binzhou University, Binzhou 256603, China;[ Li, J.-B] Department of Mathematics, Zhejiang Normal University, Ji 更多
通讯作者:Liu, HZ
通讯作者地址:[Liu, HZ]Binzhou Univ, Dept Math, Binzhou 256603, Peoples R China.
来源:Communications in Theoretical Physics
出版年:2012
卷:57
期:5
页码:737-742
DOI:10.1088/0253-6102/57/5/02
关键词:(2+1)-dimensional Burgers\' equation;heat equation;Lie symmetry analysis;Backlund transformation;optimal system;exact solution
摘要:This paper is concerned with the (2+1)-dimensional Burgers\' and heat types of equations. All of the geometic vector fields of the equations are obtained, an optimal system of the equation is presented. Especially, the Mcklund transformations (BTs) for the Burgers\' equations are constructed based on the symmetry. Then, all of the symmetry reductions are provided in terms of the optimal system method, and the exact explicit solutions are investigated by the symmetry reductions and Backlund transformations.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84861508698&doi=10.1088%2f0253-6102%2f57%2f5%2f02&partnerID=40&md5=608b7ba788cc78980d11e16e8592ae0c
TOP